Translator Disclaimer
June 2005 Spectral Geometry of the Jacobi Operator of Totally Real Submanifolds of $QP^n$
Giovanni CALVARUSO
Tokyo J. Math. 28(1): 109-125 (June 2005). DOI: 10.3836/tjm/1244208283

Abstract

We calculate some invariants determined by the spectrum of the Jacobi operator $J$ of $n$-dimensional totally real submanifolds of the quaternionic projective space $QP^n$ and we use such invariants to characterize parallel submanifolds of $QP^n$.

Citation

Download Citation

Giovanni CALVARUSO. "Spectral Geometry of the Jacobi Operator of Totally Real Submanifolds of $QP^n$." Tokyo J. Math. 28 (1) 109 - 125, June 2005. https://doi.org/10.3836/tjm/1244208283

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1079.58024
MathSciNet: MR2149627
Digital Object Identifier: 10.3836/tjm/1244208283

Subjects:
Primary: 58G25
Secondary: 53C20, 53C40, 53C42

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top